Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TheVoice

Dry Eyes?

I started the Regimen a few days ago and the first time i applied the bp my eyes started to burn for a bit, and none even got in my eyes or near it. I've been super careful not to get any in my eyes but maybe it got a little close ? Not sure if that's even the problem could just be a coincidence. On a second note does the moisturizer burn a little?

Share this post


Link to post
Share on other sites

Its likely that some fumes or something from the BP irritates your eyes. They'll become used to it eventually. Use eyedrops and see if that eases the pain!

Yeah, from what ive heard the moisturizer burns sometimes.

Good luck buddy :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×